# SDR CALA2018041001144

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 69,662 hours, 11,392 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: 311T215042
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON  MID SPAR WEB FOUND CRACKED AT THE IDG FEED THROUGH CUTOUT.  REPAIRED IAW SRM 54-55-01, REPAIR 2, FIG 202.
